I am having too many health issues for the last three weeks. I feel sleepy all the time even I sleep eight hours already. I am feeling weak, tiredness, dizziness, and headache on the right side of my head (pressure and dullness). My bowel habit changed to three to four times a day. I have attached my blood work.
Do you think I have any abnormality in blood? Do you think I am having a stroke or heart attack? Do I have too much thickness in blood as high hemoglobin and hematocrit? Do I have any kind of blood cancer like polycythemia or polycythemia vera? In spite of having too much hemoglobin and platelets, why am I having weakness? Do I need to take blood thinner medicine?
Welcome to the icliniq.com.
Hereby I am giving opinion regarding your case. First, let me know do you have any stress or anxiety issues? As severe stress can lead to hyperventilation and dizziness. Stress can change bowel habits as well and it can lead to headaches as well.
If stress is present consult a psychiatrist for counseling and anti-anxiety drugs. If stress is not present, then the causes for weakness are overexertion, lack of exercise, depression, kidney problems (for that urea, creatinine investigation done), myositis, etc. As for three weeks you are not improving you can be investigated with EMG (electromyography), EKG (electrocardiography) investigation for further workup.
Answers to your questions are as follows:
I do not think this blood report is abnormal. It should be repeated as two weeks passed. In stroke vision problem, half part weakness, slurred speech like problem present. So the stroke chance is very less. But EKG investigation can be done here as dizziness present since many times.
Your Hb and HCT are not much high that needs immediate concern. I do not think it is polycythemia vera case. Repeat CBC to check HCT and RBC value now. For weakness rule out the above causes
No néed of taking any blood thinner. Include green leafy vegetables and fruits more in your diet.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. represent the balance between urea production (liver), urea breakdown, and urea elimination (kidneys). Therefore, BUN is an indicator of kidney health and/or liver health. A high hematocrit could be due to many reasons and is not an indication of... Read fullI have low vitamin B12 with high hemoglobin and high hematocrit. Is it polycythemia?
.. have gone through your history and reports. (attachment removed to protect patient identity). You had a complaint of left side abdominal pain with a headache. Hence gastritis can be the possibility and for that antibiotic and antacid course are p... Read fullHigh Hemoglobin Levels: Is It Dangerous?
Polycythemia is the medical term for high hemoglobin ... Polycythemia can be secondary or primary ... Primary polycythemia also called as poly... Read full
Ask your health query to a doctor online?Ask a Hematologist Now